# SDR SWAA2023102714087

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 55,624 hours, 30,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT AFT EMERGENCY LIGHT INOP<[01] R&R CABIN OVERWING EXIT LIGHT AND BOTH LIGHT LENSES PER AMM 33-51-01
